Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

I really need help, getting pretty scared.

I really need help, getting pretty scared.

I really need some help here! I should say that I am in my late 20’s. PE wise I do some clamping in the mornings (doesn’t work very well obviously), and stretching in the evenings.
For the last 6-7 months or so I have been really depressed. I have gotten medication and talked to a therapist and things are starting to look better. But, there is one thing that’s happened to me. About 6 months ago (before I started to take the anti depressants) , all of a sudden, something happened to me, actually there were 3 things that happened but I assume they are connected.
1. I got problem peeing. Pretty much every time I pee, the pressure is really bad. It kind of feels like the “pee pipe” (dont know what its called) is too tigth, or maybe like something is blocking it somewhere.
2. I got problems with my erections. I used to get pretty good erections, but now they are very weak and very short lasting. I hardly ever get morning wood and if I do, its never real erections, only like 50%. It feels like not all of the blood that should fill the penis gets there.
3. My left groin area, especially the area around the left testicle feels kind of weird. It does not hurt, but it feels strange. Putting my left leg up on something (so its higher than the right leg) helps a little, its also helps not wearing to tight clothes. I dont know if it has anything to do with this, but my left knee also have started to hurt, my left foot feels a bit strange and my left shoulder is noticeably higher than the right one.

All these 3 things happened kind of over night. Suddenly I just had all of these 3 problems. I thought that they were connected with the depression, but now, 6 months later I still have these issues. When I first had these troubles I talked to my Doctor about them, although we did focus more on my depression. Still, I got tested for the usual suspects (STD’s, prostate, testicular hernia etc). We assumed that this problem was caused because of my anxiety and depression and that it would go away when I got better. Well, I am better now and the problem is just like it was 6 months ago.

I saw my psychiatrist today and got her to prescribe Cialis to me. I thought that if I could see that I still can get good erections, I might feel better and not worry so much. Anyway, I took 10 mg for fun to see if I still got it, and that was 5 hrs ago. No effect what so ever.

I’m really worried right now. I do want to see a specialist, but that will take weeks. I know that there are some members here that are doctors or at least very knowledgeable. Do you guys have any idea what this might be? I was thinking that my hip might be a bit “twisted”, therefor causing the knee-pain, and maybe somehow reducing the blood flow to the penis, but that might be totally off. If you are doctors then maybe you dont want to expose yourself, but please help me if you can. Send me a pm or something if you dont want to write here.

I will see a doctor asap!

Thank you in advance!

You could have an inguinal hernia, just a guess - verify with a doctor. The weak erection I guess are just a consequences of your emotional state.

Originally Posted by marinera
You could have an inguinal hernia, just a guess - verify with a doctor. The weak erection I guess are just a consequences of your emotional state.

Thanks for the reply. My doctor checked for that hernia I think by pressing my stomach and stuff, and she didnt think that was it.
If my lack of erections are a consequence of my emotional state, shouldnt they be back now since I fell much better? Also, shouldnt I get an erection anyway when taking Cialis?
Thanks

Originally Posted by Photon
Thanks for the reply. My doctor checked for that hernia I think by pressing my stomach and stuff, and she didnt think that was it.
If my lack of erections are a consequence of my emotional state, shouldnt they be back now since I fell much better? Also, shouldnt I get an erection anyway when taking Cialis?
Thanks

Cialis doesn’t work by arousing you . You don’t get erections from viagra/cialis without some sort of stimulation(mental/visual/etc).

I also think that if your emotional status is so down, it’s hard to get an erection even with viagra/cialis.

And as you know, anti depressants may kill libido.


Starting stats: 6.4" / 5.6" Current Stats: 7.4" / 5.8" Short term goal: 7" / 6" Long term goal: 8" / 6.5"

For some guys, Cialis takes a long time to kick in. And, as alin said, it does require some stimulation. And, as you know, depression kills erections, too.


_______________

avocet8

Originally Posted by alin
Cialis doesn’t work by arousing you . You don’t get erections from viagra/cialis without some sort of stimulation(mental/visual/etc).

I also think that if your emotional status is so down, it’s hard to get an erection even with viagra/cialis.

And as you know, anti depressants may kill libido.

I hardly ever feel aroused now, although I do try to masterbate 2-3 times a week, not because I feel like it but more because its supposed to be good for sexual health. When I masterbate I do get erections, however very weak ones. I did it today a few hours after I took cialis (thought that I would get a rock hard erection), but its was still the same old half hard one, and thats when I got really worried. If I cant even get an erection while using drugs, does that mean that I am permanently impotent?

No I don’t think you are impotent. What your Doctor said to you, which was her opinion about your symptoms?

Originally Posted by marinera

No I don’t think you are impotent. What your Doctor said to you, which was her opinion about your symptoms?

Well, when I told my doctor about my symptoms she had me take some tests for STDs, infections, check the prostate, check for hernias and do a ultra sound of my sack, all clean. She thought that maybe my anxiety and depression made me “tense up” some muscles in the groin area and that it probably was the reason for my discomfort and that it would get better once my depression got better. We also agreed on that it probably wasn’t anything acute. Anyways, its been some time now, and my depression and anxiety has gotten a lot better, but there is no difference downstairs. The things that puzzles me the most is that it happened like overnight, it was not a gradual proccess, and it happened before I started with the anti-depressants. Also, its not just my erection thats affected. I also have problems urinating.

Your symptoms don’t look that much related, though; I mean, I can’t think any illness or injury that could explain all your symptoms. But of course, I’m not a Doctor. The discomfort in your left area, once cut out the hernia, could be due to a testicular varicocele, but I bet your Doctor has pondered this hypothesis also.

I see no other path than speaking again with your Doctor and maybe with a specialist. Keep us updated on your health.

The only thing I’m relatively sure, is that your issues aren’t caused by PE exercises.

Originally Posted by Photon

I hardly ever feel aroused now, although I do try to masterbate 2-3 times a week, not because I feel like it but more because its supposed to be good for sexual health.

Your drive is still very low. It may be the antidepressants (I suppose you continue to have them). Cialis doesn’t help in this case. It only helps maintaining an erection, not that much getting one.

Recently I had peeing / prostate / EQ problems and made a lot of clinical tests without finding anything. It’s absolutely sure I had some kind of infection, but present state medicine is not 100% accurate to detect everything. After one month it just gone away…


Starting BPEL: 6.9" (Dec.1st, 2008)

Current BPEL: 8.11" NBPEL: 7.63" BPFSL: 9.09"

Current MEG : 5.6"

Top

All times are GMT. The time now is 03:08 AM.